BibTeX record: journals/tit/Yang99

download as .bib file

@article{DBLP:journals/tit/Yang99,
  author    = {Yuhong Yang},
  title     = {Minimax nonparametric classification - Part {I:} Rates of convergence.},
  journal   = {{IEEE} Transactions on Information Theory},
  year      = {1999},
  volume    = {45},
  number    = {7},
  pages     = {2271--2284},
  url       = {http://dx.doi.org/10.1109/18.796368},
  doi       = {10.1109/18.796368},
  timestamp = {Wed, 03 Sep 2014 05:01:48 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tit/Yang99},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}